Volumes and issues

Number 1

Volume 25 (2024), Number 1
Pages 5-19
József Abaffy, Vittorio Moriggia
Twice is enough method for A^{T}A conjugate directions and for biconjugate directions
Download: mmn_4418.pdf - details
Pages 21-34
Zoya Abdullah, Awais Yousaf, Chanon Promsakon, Thanin Sitthiwirattham
On some new and general q-Hermite-Hadamard type inequalities for convex functions
Download: mmn_4300.pdf - details
Pages 35-48
Uzair Ahmed, Mo Faheem, Arshad Khan, Geetan Manchanda
A Legendre wavelet collocation method for solving neutral delay differential equations
Download: mmn_4496.pdf - details
Pages 49-62
Amir Amiraslani, Masoumeh Koohestani, Amir Rahnamai Barghi
Some results on characters of a class of P-polynomial table algebras
Download: mmn_4403.pdf - details
Pages 63-78
Mohammad Arif, Mohammad Imdad
Coincidence point results on a metric space endowed with a locally T-transitive binary relation employing comparison functions
Download: mmn_4114.pdf - details
Pages 79-91
Selahattin Aslan, Murat Bekar, Yusuf Yaylı
Representation of generalized circular surfaces as rigid body motions
Download: mmn_4311.pdf - details
Pages 93-108
Enes Ata
M-Srivastava hypergeometric functions: integral representations and solution of fractional differential equations
Download: mmn_4326.pdf - details
Pages 109-125
Mustafa Aydin, Nazim I. Mahmudov
The μ-neutral fractional multi-delayed differential equations
Download: mmn_4208.pdf - details
Pages 127-139
Abdullah Aydin, Hatice Ünlü Eroğlu
Statistically p_τ-convergence in lattice-normed locally solid Riesz spaces
Download: mmn_4308.pdf - details
Pages 141-151
Canay Aykol, J. Javanshir Hasanov
Riesz potentials in the local variable Morrey-Lorentz spaces and some applications
Download: mmn_4465.pdf - details
Pages 153-164
Martin Bohner, Giuseppe Caristi, Shapour Heidarkhani, Amjad Salari
Critical point approaches to nonlinear square root Laplacian equations
Download: mmn_4258.pdf - details
Pages 165-171
Abdelhak Bousgheiri, Anass Ourraoui
Note on blow up solutions for a general class of semilinear parabolic equations involving second order operator
Download: mmn_4484.pdf - details
Pages 173-188
Tawanda Gallan Chakuvinga, Fatma Serap Topal
Positive solutions for integral boundary value problems of nonlinear fractional differential equations
Download: mmn_4233.pdf - details
Pages 189-202
Sezgin Altay Demirbag, Uday Chand De, Fusun Ozen Zengin
Certain investigations of pseudo Z-symmetric spacetimes
Download: mmn_4254.pdf - details
Pages 203-208
Artūras Dubickas
On a sequence of rational numbers with unusual divisibility by a power of 2
Download: mmn_4276.pdf - details
Pages 209-223
Salah G. Elgendi
A new look at Finsler surfaces and Landsberg's PDE
Download: mmn_4390.pdf - details
Pages 225-240
Baransel Gunes, Musa Cakir
A numerical comparative study for the singularly perturbed nonlinear Volterra-Fredholm integro-differential equations on layer-adapted meshes
Download: mmn_4264.pdf - details
Pages 241-254
Nesrin Güler, Melek Eriş Büyükkaya
Comparison of BLUPs under multiple partitioned linear model and its correctly-reduced models
Download: mmn_4286.pdf - details
Pages 255-269
Vishal Gupta, Anil Saini, Aanchal Gondhi
On modified intuitionistic fuzzy soft metric spaces and application
Download: mmn_4323.pdf - details
Pages 271-285
Hamida Hamioud, Imane Dekkar, Nouressadat Touafek
Solvability of a third-order system of nonlinear difference equations via a generalized Fibonacci sequence
Download: mmn_4340.pdf - details
Pages 287-300
Kenichi Hirose
Note on the moment generating function of the multivariate normal distribution
Download: mmn_4255.pdf - details
Pages 301-316
Ayushi Kapoor, Vivek Sahai
On models of the Lie algebra K_5 and Lauricella functions using an integral transformation
Download: mmn_4275.pdf - details
Pages 317-327
Oleksiy Kapustyan, Olena Kapustian, Ihor Korol, Bruno Rubino
Attracting sets of impulse-perturbed heat equation in the space of continuous functions
Download: mmn_4213.pdf - details
Pages 329-347
Ali Karaoğlan, Erhan Set, Ahmet Ocak Akdemir, M. Emin Özdemir
Fractional integral inequalities for preinvex functions via Atangana-Baleanu integral operators
Download: mmn_4367.pdf - details
Pages 349-365
Vakeel Ahmad Khan, Mikail Et, Umme Tuba
On ideal convergence of Sequences via Catalan matrix operator
Download: mmn_4272.pdf - details
Pages 367-372
Berna Koşar, Hasan Hüseyin Ökten
Amply socle supplemented modules
Download: mmn_4406.pdf - details
Pages 373-381
Dayong Liu, Aixiang Fang
The group invertibility of matrices over Bézout domains
Download: mmn_4386.pdf - details
Pages 383-398
Waewta Luangboon, Kamsing Nonlaopon, Mehmet Zeki Sarikaya, Hüseyin Budak
Newton-type inequalities associated with convex functions via quantum calculus
Download: mmn_4203.pdf - details
Pages 399-409
Mariam Manjikashvili, Sulkhan Mukhigulashvili
Two-point boundary value problems for 4th order ordinary differential equations
Download: mmn_4481.pdf - details
Pages 411-423
Khadija Oufkir, Ali El Mfadel, Said Melliani, M'hamed Elomari, Hamid Sadiki
Existence and uniqueness results for a coupled system of nonlinear Ψ-fractional differential equations with fractional integral boundary conditions
Download: mmn_4404.pdf - details
Pages 425-428
Saikat Panja, Sachchidanand Prasad
Counterexample to a conjecture about dihedral quandle
Download: mmn_4383.pdf - details
Pages 429-432
Ayten Pekin, Celil Nebiyev
On cofinitely flat quadratic O_K-modules
Download: mmn_4461.pdf - details
Pages 433-443
Mohd Arif Raza, Aisha Jabeen, Tahani Al-Sobhi
Lie triple derivation and Lie bi-derivation on quaternion rings
Download: mmn_4413.pdf - details
Pages 445-463
Jajati Keshari Sahoo, Gayatri Maharana, Bibekananda Sitha, Nestor Thome
1D inverse and D1 inverse of square matrices
Download: mmn_4339.pdf - details
Pages 465-477
Brian D. Sittinger, Vickie V. Chen
The density of tuples restricted by relatively r-prime conditions
Download: mmn_4338.pdf - details
Pages 479-488
Hari Mohan Srivastava, Sevtap Sümer Eker, Bilal Şeker, Bilal Çekiç
Second Hankel determinant of the logarithmic coefficients for a subclass of univalent functions
Download: mmn_4314.pdf - details
Pages 489-492
Iván Szántó
A polynomial system of degree four with an invariant triangle containing at least four small amplitude limit cycles
Download: mmn_4477.pdf - details
Pages 493-508
Moctar Traore, Hakan Mete Taştan, Sibel Gerdan Aydın
On almost η-Ricci-Bourguignon solitons
Download: mmn_4378.pdf - details
Pages 509-522
Gulsen Ulucak, Sakineh Babaei, Esra Sengelen Sevim
On n-1-absorbing primary ideals
Download: mmn_4267.pdf - details
Pages 523-536
Zehra Yücedag
Existence and multiplicity of solutions for a p(x)-Kirchhoff type equation with Steklov boundary
Download: mmn_4321.pdf - details